MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 48MM C; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 48MM C; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Unequal Limb Length (4534)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00771100610 femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 6 standard offset reduced neck length 62528353 00877503202 biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14 3073984 30103203 g7 vit e neutral lnr 32mm c 65233890.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
As reported by legal, the patient underwent an initial left total hip arthroplasty.Subsequently, post-operative imaging demonstrated a size mismatch between the femoral head and acetabular liner implanted.As a result, revision surgery occurred where the size 36mm head was exchanged for a size 32mm head.The patient reported bilateral hip pain with left hip being greater than the right and not being able to walk up or down stairs.Patient was prescribed aqua therapy but has reported she has yet to start due to financial reasons.The patient underwent a procedure for implantation of a lumbar spinal cord stimulator.During a follow-up appointment, the patient reports 100% pain relief.No further allegations have been reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d4;g3;h2;h3;h6.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial left total hip arthroscopy was performed approximately three years ago.Two days later, a revision occurred to correct the mismatch of the head size for the liner implanted.Approximately six months later, the patient reported bilateral hip pain and difficulties ambulating and a slight left leg shortening was identified.The patient was then reported to have a spinal cord stimulator implanted with 100% pain relief reported.No revision occurred for the hip implants.It is unknown if the leg lengths are still different and if that contributed to the pain.A definitive root cause cannot be determined.It was reported the patient was implanted with a spinal stimulator that relieved 100% of the pain; however, the patient still had limb length discrepancies and it is unknown if those contributed to the reported pain.The complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 48MM C
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18907219
Report Number0001825034-2024-00728
Device Sequence Number17744963
Product Code LPH
UDI-Device Identifier00887868355868
UDI-Public(01)00887868355868(17)310715(10)70695585
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110010242
Device Lot Number7069585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight86 KG
Patient RaceWhite